DBLP BibTeX Record 'journals/siamco/CasasMR07'

@article{DBLP:journals/siamco/CasasMR07,
  author    = {Eduardo Casas and
               Mariano Mateos and
               Jean-Pierre Raymond},
  title     = {Error Estimates for the Numerical Approximation of a Distributed
               Control Problem for the Steady-State Navier--Stokes Equations},
  journal   = {SIAM J. Control and Optimization},
  volume    = {46},
  number    = {3},
  year      = {2007},
  pages     = {952-982},
  ee        = {http://dx.doi.org/10.1137/060649999},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}